# SDR U5QA201510020071

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Aircraft time: 7,827 hours, 5,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE PRIOR TO LANDING.  DAMAGE TO RT LE & FLAP, BEING INSPECTED & MAPPED FOR DAMAGE AT THIS TIME.
